Geometric modular forms and the cohomology of torsion automorphic sheaves

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

In this survey article, we explain how modular forms can be defined geometrically in higher dimensions and in mixed characteristics using smooth toroidal compactifications, and how this can be useful for studying the cohomology groups of PEL-type Shimura varieties valued in torsion automorphic coefficients.
Original languageEnglish
Title of host publicationGeometric modular forms and the cohomology of torsion automorphic sheaves
PublisherAmerican Mathematical Society
Pages183--208
Volume51
ISBN (Print)0821875558
StatePublished - Mar 14 2012

Publication series

NameAMS/IP Studies in Advanced Mathematics
NameAMS/IP Studies in Advanced Mathematics

Fingerprint Dive into the research topics of 'Geometric modular forms and the cohomology of torsion automorphic sheaves'. Together they form a unique fingerprint.

  • Cite this

    Lan, K-W. (2012). Geometric modular forms and the cohomology of torsion automorphic sheaves. In Geometric modular forms and the cohomology of torsion automorphic sheaves (Vol. 51, pp. 183--208). (AMS/IP Studies in Advanced Mathematics), (AMS/IP Studies in Advanced Mathematics). American Mathematical Society.